Volume 13, Number 1 (March 2014)                   JIRSS 2014, 13(1): 83-124 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Díaz-García J A. Integral Properties of Zonal Spherical Functions, Hypergeometric Functions and Invariant. JIRSS. 2014; 13 (1) :83-124
URL: http://jirss.irstat.ir/article-1-258-en.html

Abstract:   (2781 Views)

Some integral properties of zonal spherical functions, hypergeometric functions and invariant polynomials are studied for real normed division algebras.

Full-Text [PDF 305 kb]   (1247 Downloads)    

Received: 2014/03/17 | Accepted: 2014/03/17 | Published: 2014/03/17

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society